On fusible rings


Kosan M. T. , Matczuk J.

COMMUNICATIONS IN ALGEBRA, vol.47, no.9, pp.3789-3793, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 9
  • Publication Date: 2019
  • Doi Number: 10.1080/00927872.2019.1570236
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.3789-3793

Abstract

We answer in negative two of questions posed in Ghashghaei and McGovern. We also establish a new characterization of semiprime left Goldie rings by showing that a semiprime ring R is left Goldie iff it is regular left fusible and has finite left Goldie dimension.